# SDR AALA201709049003

- Difficulty date: August 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370950210
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT FRAME 35 AROUND FASTENER HOLE AT FORWARD FACE OF FRAME AND 1 INCH BELOW STRINGER 30L.  REPAIRED THE FRAME IAW EA  272220.
